# SDR A6WA200740618

- Difficulty date: November 8, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL ANGLES AT FS 484 LBL 36 AND LBL 27 ARE CRACKED.  REPAIRED IAW REO 601R-53-41-059 REV A.  (M)
